Ask an expert
Question

22 Aug 2007

is pregnancy possible
hd unprotected sex,precome ws entered in my vagina,this ws at the peak of ovulation.took a morning after pill 3 days later nd got my period 2 weeks later.my period changed,it ws a lighter flow then usual nd spotn startd on the 4th day.
Answer 385 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear Sarah

The possibility of altered hormonal function secondary to the use of the morning after pill should be seriously considered. Fortunately this problem will usually rectify itself and subsequent cycles should be normal. However I would still recommend that a home pregnancy test be done in the event that conception had taken place.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18773 votes
Vote